Alert archive / Louisiana / Flash Flood Warnings in 2022

Flash Flood Warning 6, NWS New Orleans, LA

February 3, 20224 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Feb 3, 2022, 2:03 PM CST for 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2022, 2:03 PM CST (20:03 UTC)
Expired
Feb 3, 2022, 5:15 PM CST
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA

What was reported inside it

TimeReportWhereRemark
Feb 3, 2:58 PM CSTFLASH FLOOD2 Nne New Orleans, LAWATER UP TO A FEW FEET MEASURED AT THE UNDERPASS OF I-610 AND PARIS AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

043 
WGUS54 KLIX 032003
FFWLIX
LAC051-071-075-087-032315-
/O.NEW.KLIX.FF.W.0006.220203T2003Z-220203T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
203 PM CST Thu Feb 3 2022

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  North Central Jefferson Parish in southeastern Louisiana...
  Orleans Parish in southeastern Louisiana...
  Northwestern Plaquemines Parish in southeastern Louisiana...
  West Central St. Bernard Parish in southeastern Louisiana...

* Until 515 PM CST.

* At 203 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall amounts of 1 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  New Orleans, Chalmette, East New Orleans, Timberlane, Harvey, 
  Belle Chasse, Marrero, Metairie, Avondale, Jefferson, Gretna, 
  Westwego, Arabi, Meraux, Terrytown, Violet, Bridge City, Elmwood 
  and Lakefront Airport.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 229 and 254.
	Interstate 510 between mile markers 1 and 3.
	Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2992 9018 3002 9017 3003 9006 3003 9003
      3005 9003 3004 9002 3004 9000 3008 8994
      3015 8987 3014 8988 3014 8987 3005 8980
      3003 8983 3000 8986 2998 8985 2989 8991
      2990 9016

FLASH FLOOD...RADAR INDICATED

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 3, 11:28 AM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Feb 3, 11:28 AM CST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1128 AM CST Thu Feb 3 2022

.UPDATE...

Cold front currently near a Tylertown-Hammond-Gonzales line.
Temperatures in the lower 70s ahead of the front, but New Roads is
already down to 42F behind the front. Still heavy rain and severe
threats across eastern portion of the CWA.

&&

.AVIATION (18Z TAF package)...

Currently MVFR to IFR ceilings, and expect prevailing conditions
for much of the forecast period to be in the IFR or lower range,
particularly ceilings. TSRA threat should drop considerably once
the cold front passes a location. Still a LLWS threat ahead of the
front, mainly at KGPT, for the next few hours. If an improvement
to MVFR occurs, it probably won't be much before midday Friday. 35

&&

.PREV DISCUSSION... /issued 542 AM CST Thu Feb 3 2022/

AVIATION...12Z TAF Package...Impacts expected at all terminals
through the forecast. Currently all terminals are dealing with
IFR or lower conditions mainly due to lowered cigs but vsbys have
been bouncing back and forth all night. Vsbys will likely slowly
improve after sunrise until shra and tsra move back in. Cigs
though will be a problem through the entire forecast. After
sunrise cigs will likely increase to around 1500-3k over much of
the area until the front slowly moves in. Once the front moves
through cigs will drop like a rock to around 300-800ft. /CAB/

PREV DISCUSSION... /issued 431 AM CST Thu Feb 3 2022/

SHORT TERM...Lots going on in the short term with the concern for
heavy rain and strong to severe storms possible today. Before that
though we have had to deal with some patchy to areas of light to
dense fog along the coast. Scattered to isolated showers have also
been developing off and on overnight but most of the area has
remained rain free so far but this will change in the next 6 to 12
hours.

Today, highly amplified pattern across the CONUS is delivering a
rather potent winter storm to a large section of the country and
will eventually bring moderate to heavy rain along with
thunderstorms to our area today. The L/W trough axis stretches from
MN to the SSW through the 4 corners, across the Baja, and into the
Pacific. Deep southwest flow is in place from the Pacific through
Maine and into eastern Canada. A cold front was draped in almost the
same location from just east of Buffalo into central TN and
southwest towards the TX/LA border north of Toledo Bend where a sfc
low was starting to take shape. From there the cold front once again
stretches south off the upper TX coast. The southwest flow aloft
paralleling the front will not favor a fast frontal passage even
with the rather potent cold air mass behind it. This pattern will
promote the cold air continuing to dig down through TX and it will
initially struggle to slide east until the sfc low finally pulls
away over the Appalachians. However, given the southwest flow aloft
and slowly advancing cold front, the setup becomes quite favorable
for locally heavy rain.

As for the heavy rain potential, a strong jet will be in place today
across the MS Valley and Great Lakes. It will be a little farther
north than what we would likely see with our heaviest rain scenarios
but we will still be near the RRQ with upper level diffluence in
place. Moisture has already been increasing for the past 36 to 48
hours and PWs from last nights sounding were already near 1.6" which
is right around the record. Moisture is continuing to increase as we
speak and there is a good chance that PWs will be a good bit higher
in this mornings sounding and likely close to 200% of normal.
Combine that with mid level and upper level flow parallel to the
slowly advancing cold front and instability and we have the recipe
for efficient rain producing storms. Individual storms will likely
be moving quite fast but the concern is for training as multiple
storms will likely initially develop late this morning and early
afternoon before a QLCS like line finally develops later this
afternoon. Wherever the first area of scattered storms develop will
likely be where the heaviest rain will occur, once the storms
consolidate into a line, the line will likely begin to speed up and
move east. Overall 1 to 3 inches of rain is expected across the area
today with locally higher amounts expected, possibly greater than 5
inches in a few spots. WPC does have the entire area in a Marginal
risk or Slight risk for excessive rainfall with the Slight risk
across the Northshore and coastal MS.

As for the risk of strong to severe, this is typical of the low
potential high risk Gulf coast severe scenarios we see. The best
chance for strong to severe storms will be when the first storms
initiate late this morning and early afternoon as they remain
separate cells. Given the amount of moisture pumping into the area
combined with daytime heating out ahead of the cold front, we will
become quite unstable for early Feb. There will be no shortage of
shear. The developing sfc low will move into central MS late this
morning and into AL this afternoon. This will provide SSE to
southerly winds at the sfc through the first half of the day. LL
winds will respond as well as the lift increases aloft and a LL jet
will continue to develop this morning across SELA and central MS.
This will aid in providing more than sufficient shear in the LL this
morning with 0-1 SRH around 150-250 m2/s2 and 0-3 possibly over 350
m2/s2. 0-6km blukl shear will also be more than sufficient around 40-
50kt. With the absolute egregious amount of moisture in place the
LCL will basically be at the deck. This will likely lead to just
about everything rotating, showers and thunderstorms alike and there
will be thunderstorms as midlevel support continues to increase
later today and daytime heating leads to CAPE values possibly
approaching 1500 j/kg. Main concern is tornadoes and damaging winds
especially with the amount of shear available through midday.

As we move into the mid afternoon the overall severe threat will
begin to wane some. This will likely be due to the LL jet beginning
to pull out to the northeast with the LL convergence weakening. The
CAMs models suggest the LL jet may hold on a little longer across
the area and this would keep the severe threat going a little
longer. That said, with a QLCS line likely taking over early/mid
afternoon the risk for strong to severe storms will still be there.

A couple negatives though for severe storms. First even though there
is a lot of lift in place it is broad and currently we are
struggling to find something in the satellite to provide that punch.
It only needs to be subtle so we will need to watch satellite
closely. Second, the placement of the LL jet. If the CAMs are right
then the severe risk could be a little greater of a concern than
currently advertised however, if the GFS and ECMWF are more accurate
with its placement then the severe potential will struggle.
Something else to watch will be the evolution of storms. If we don't
see separate storms and this quickly evolves into more of a fatter
and weaker line or storms just pop everywhere then instability will
be lacking some and no storms will be able to truly tap into the
environment.

Forecast is still a little tricky heading into Friday. A few
questions, first how warm will we get and second question which
could have some interesting questions within, is there going to be
some lingering precip. First lets look at temps as this could be a
the easier (but not easy) of the two main questions. CAA will have
occurred all night the previous night and morning lows will likely
range from the lower 30s to mid 40s. Winds will remain breezy to
windy (especially near the coast) and with h925 temps of 0 to -3
temps should only mix down to around the lower to upper 40s. Now the
cog in that is going to be clouds. Well, obviously if we are
concerned with some lingering precip then clouds will be around but
even if there is no precip the LL thermal trough will still be well
off to our west while we remain in southwest flow aloft. Both of
these would favor broken to overcast skies all day. This will
severely hinder daytime heating. Combine that with breezy conditions
and there is a good chance that some locations across southwest MS
and adjacent LA parishes could struggle to even get into the 40s.

Now the second question, precip. With additional energy driving down
the backside of the L/W trough over the CONUS, the trough axis will
not lift out yet and continue to stretch southwest into the PAC.
This will keep the region under deep southwest flow aloft with broad
lift across the region. The other possible support appears to be the
energy currently dropping down along the west side of the Rockies.
This should approach the base of the L/W trough and slide towards
the region by Friday. This will help to provide additional lift
across the region. Aloft we will still be under the RRQ of the jet
and with Thursday's cold front not blasting south through the area
moisture will not be completely cleared out and PW's could still be
well over 1". This should allow for spotty light showers much of the
day under an already expected dreary and possibly blustery day.

Now the other interesting question, will there be any wintry precip.
This looks unlikely but looking at fcst soundings in southwest MS
and adjacent LA parishes west of I-55 this can not be completely
ruled out. There should be enough moisture available to get some
precip and the drier low levels what likely see some evaporative
cooling to support light sleet or very light snow. However, temps
will be abv freezing at the sfc and with precip not expected to be
anything greater than light this will cause no impacts, if it
occurs. /CAB/

LONG TERM (Sunday through Wednesday)...All of the guidance
is in good agreement that a positively tilted fully phased longwave
trough axis will slide through the Lower Mississippi Valley early
next week.  A surface low is expected to develop in a region of
enhanced baroclinicity and favorable lift over the western Gulf of
Mexico, and then quickly pull east across the central Gulf and then
across Florida from Sunday through Wednesday.  Given the position of
this surface low, a persistent north and northeast flow is expected
across the area, and this will greatly limit the amount of moisture
that can advect into the area.  Thus, the forecast for early next
week indicates an increase in cloud cover over the entire forecast
area, but only limited POP of around 20 percent along the Louisiana
coast and for areas over the coastal waters.  The increase in cloud
cover will be in response to some mid-level moisture feeding in on
the back of a sustained southwest flow in the mid to upper levels,
but a very dry airmass in the low levels will result in most
precipitation evaporating before it reaches the ground. Temperatures
will remain cooler than average due to the persistent north and
northeast flow along with a significant snow pack across the Midwest
and Ohio Valley regions.  Temperatures are expected to only rise
into the mid 50s Sunday through Tuesday.  Some slight warming could
occur on Wednesday simply due to increased solar insolation as skies
turn mostly sunny in the wake of the upper level trough axis, and
highs are forecast to approach the lower 60s. The dry airmass will
keep a large diurnal range in place, and lows should dip into the
30s Monday night through Wednesday night. /PG/

AVIATION (06Z TAF DISCUSSION)...A mix of low stratus and fog will
bring LIFR and VLIFR conditions to all of the terminals through the
early morning hours. After 15z, increasing boundary layer flow will
allow the fog to clear, but low stratus ranging from 300 to 800 feet
will remain in place through the afternoon hours. A line of heavier
showers will also move in ahead of the front between 15z and 00z,
and visibilities could drop to 1 to 3 miles at times as these
showers move through. /PG/

MARINE...Strengthening sfc low across the LA and eventually MS will
lead to onshore picking up this morning. Winds will begin to slowly
relax momentarily this evening as a cold front approaches. After the
cold front moves through tonight and tomorrow strong northwesterly
and northerly winds will develops with small craft advisory
conditions developing across the region. Winds will remain strong
into the weekend and then finally begin to wane late Saturday. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  32  40  27 / 100  70  30  10
BTR  74  34  41  29 / 100  70  40  10
ASD  76  37  46  30 /  90  90  50  20
MSY  75  40  45  34 /  90  90  50  20
GPT  72  40  48  32 /  90  90  60  20
PQL  73  41  50  30 /  80 100  60  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until noon CST today for GMZ530-532-534-536-
     538-550-552-555-557.

     Small Craft Advisory until 6 PM CST Friday for GMZ550-552-555-
     570-572-575-577.

     Small Craft Advisory from midnight tonight to 6 PM CST Friday
     for GMZ530-532-534-536-538-557.

MS...None.
GM...Dense Fog Advisory until noon CST today for GMZ532-534-536-538-
     550-552-555-557.

     Small Craft Advisory until 6 PM CST Friday for GMZ552-555-570-
     572-575-577.

     Small Craft Advisory from midnight tonight to 6 PM CST Friday
     for GMZ532-534-536-538-557.

&&

In the hours before

Special weather statement, Feb 3, 1:04 PM CST, 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
104 PM CST Thu Feb 3 2022

LAZ059-060-065-031945-
St. Charles LA-Upper Terrebonne LA-Upper Lafourche LA-
104 PM CST Thu Feb 3 2022

...A strong thunderstorm will impact portions of St. Charles,
northeastern Terrebonne and north central Lafourche Parishes through
145 PM CST...

At 104 PM CST, Doppler radar was tracking a strong thunderstorm near
Raceland, or 7 miles northeast of Houma, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Houma, Hahnville, Lockport, Mathews, Paradis, Des Allemands, Luling,
Boutte, Raceland, Ama, Bayou Gauche, Destrehan, St. Rose and New
Sarpy.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 219 and 220.
 Interstate 310 between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2969 9076 3003 9032 2999 9028 2991 9027
      2988 9024 2987 9024 2982 9017 2980 9017
      2955 9064
TIME...MOT...LOC 1904Z 233DEG 41KT 2967 9064

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Feb 3, 1:06 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
106 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLASH FLOOD      1 WSW LAPLACE           30.07N 90.49W
02/03/2022                   ST. JOHN THE BAPTISLA   EMERGENCY MNGR

            BARRICADES GOING UP IN LAPLACE DUE TO
            FLOODED ROADWAYS.

&&
Local storm report, Feb 3, 1:16 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
116 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HEAVY RAIN       2 NW LAPLACE            30.09N 90.50W
02/03/2022  M4.76 INCH       ST. JOHN THE BAPTISLA   MESONET

            OVER 3 INCHES OF RAINFALL IN THE LAST HOUR.

&&

JRK
Special weather statement, Feb 3, 1:31 PM CST, 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
131 PM CST Thu Feb 3 2022

LAZ039-075-076-MSZ077-080-081-032000-
Washington LA-Southeast St. Tammany LA-Northwest St. Tammany LA-
Harrison MS-Hancock MS-Pearl River MS-
131 PM CST Thu Feb 3 2022

...Strong thunderstorms will impact portions of central St. Tammany
and southeastern Washington Parishes, northwestern Harrison, northern
Hancock and Pearl River Counties through 200 PM CST...

At 131 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Poplarville to 8 miles
southeast of Madisonville. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Slidell, Bogalusa, Picayune, Poplarville, Pearl River, Abita Springs,
Sun, Lacombe, Crossroads, Stennis Space Center, Bush, Mcneil, Kiln
and Slidell Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 261 and 273.
 Interstate 10 in Mississippi between mile markers 1 and 3.
 Interstate 12 between mile markers 66 and 84.
 Interstate 59 in Louisiana between mile markers 1 and 11.
 Interstate 59 in Mississippi between mile markers 1 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 600 PM CST for southern
Mississippi.

&&

LAT...LON 3065 8934 3065 8925 3068 8924 3067 8918
      3019 8974 3022 8985 3025 8987 3026 8998
      3030 8999 3036 9008 3075 8986 3100 8948
      3098 8947 3098 8943 3101 8942 3101 8935
TIME...MOT...LOC 1931Z 208DEG 56KT 3076 8939 3031 9007

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 3, 1:33 PM CST, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
133 PM CST Thu Feb 3 2022

LAZ059>061-063-064-077-078-032000-
Western Orleans LA-Upper St. Bernard LA-St. Charles LA-
Eastern Orleans LA-Upper Plaquemines LA-Upper Lafourche LA-
Upper Jefferson LA-
133 PM CST Thu Feb 3 2022

...Strong thunderstorms will impact portions of west central St.
Bernard, southeastern St. Charles, Orleans, northeastern Lafourche,
northwestern Jefferson and northwestern Plaquemines Parishes through
200 PM CST...

At 133 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Lacombe to near Lockport.
Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Orleans, Chalmette, Avondale, Metairie, Marrero, Harvey, East New
Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
Westwego, Lockport, Jean Lafitte, River Ridge, Ama, Estelle, Woodmere
and Elmwood.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 223 and 255.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2964 9055 3004 9024 3002 9018 3003 9003
      3004 9003 3004 9000 3007 8994 3015 8988
      3015 8985 3011 8985 3009 8982 2967 9009
TIME...MOT...LOC 1933Z 244DEG 40KT 3023 9007 2968 9046

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Feb 3, 1:58 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
158 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     FLASH FLOOD      2 E MANDEVILLE          30.37N 90.04W
02/03/2022                   ST. TAMMANY        LA   NWS EMPLOYEE

            STREET FLOODING IN MANDEVILLE.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 10:05 PM CSTMarine Dense Fog AdvisoryLIX14 hr
Feb 3, 2:10 AM CSTDense Fog AdvisoryLIXEast Baton Rouge, Iberville, Orleans, Pointe Coupee, Saint Bernard, Saint James and 4 more7 hr
Feb 3, 9:58 AM CSTSpecial Weather StatementLIXTangipahoa32 min
Feb 3, 10:22 AM CSTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa53 min
Feb 3, 10:37 AM CSTAreal Flood AdvisoryLIXSaint Tammany, Washington53 min
Feb 3, 10:51 AM CSTSpecial Weather StatementLIXWashington24 min
Feb 3, 11:16 AM CSTSpecial Weather StatementLIXSaint Charles, Saint James, Saint John the Baptist44 min
Feb 3, 11:18 AM CSTSpecial Weather StatementLIXSaint Tammany42 min
Feb 3, 11:20 AM CSTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa, Washington55 min
Feb 3, 11:29 AM CSTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Feb 3, 11:36 AM CSTFlash Flood WarningLIXWashington5 hr
Feb 3, 11:55 AM CSTSpecial Marine WarningLIX65 min
Feb 3, 12:06 PM CSTSpecial Weather StatementLIXSaint Charles, Saint John the Baptist54 min
Feb 3, 12:09 PM CSTAreal Flood AdvisoryLIXAssumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne5 hr
Feb 3, 12:15 PM CSTAreal Flood AdvisoryLIXSaint Tammany3 hr
Feb 3, 12:23 PM CSTSpecial Weather StatementLIXTerrebonne52 min
Feb 3, 12:28 PM CSTFlash Flood WarningLIXSaint Charles, Saint James, Saint John the Baptist3 hr
Feb 3, 12:30 PM CSTFlash Flood WarningLIXLafourche, Terrebonne3 hr
Feb 3, 12:42 PM CSTSpecial Marine WarningLIX33 min
Feb 3, 12:45 PM CSTSpecial Weather StatementLIXSaint Charles30 min
Feb 3, 12:54 PM CSTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Saint James, Saint John the Baptist20 min
Feb 3, 12:57 PM CSTSpecial Marine WarningLIX63 min
Feb 3, 1:01 PM CSTSpecial Weather StatementLIXSaint Tammany29 min
Feb 3, 1:04 PM CSTSpecial Weather StatementLIXSaint Charles41 min
Feb 3, 1:13 PM CSTFlash Flood WarningLIXSaint Tammany4 hr
Feb 3, 1:19 PM CSTAreal Flood AdvisoryLIXJefferson, Saint Charles, Saint John the Baptist3 hr
Feb 3, 1:30 PM CSTAreal Flood AdvisoryLIXSaint Tammany3 hr
Feb 3, 1:31 PM CSTSpecial Weather StatementLIXSaint Tammany29 min
Feb 3, 1:33 PM CSTSpecial Weather StatementLIXOrleans27 min
Feb 3, 1:34 PM CSTAreal Flood AdvisoryLIXSaint Tammany3 hr
Feb 3, 1:36 PM CSTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles114 min
Feb 3, 1:51 PM CSTSpecial Marine WarningLIX54 min
Feb 3, 2:07 PM CSTSpecial Weather StatementLIXOrleans38 min
Feb 3, 2:19 PM CSTFlash Flood WarningLIXSaint Tammany3 hr
Feb 3, 2:36 PM CSTSpecial Marine WarningLIX54 min
Feb 3, 2:58 PM CSTSpecial Weather StatementLIXOrleans32 min
Feb 3, 3:21 PM CSTSpecial Marine WarningLIX54 min
Feb 3, 3:23 PM CSTSpecial Weather StatementLIXTangipahoa37 min
Feb 3, 3:48 PM CSTSpecial Weather StatementLIXSaint James27 min
Feb 3, 3:56 PM CSTFlash Flood WarningLIXSaint Charles, Saint James, Saint John the Baptist2 hr

Nearby

Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.